Alert archive / Arkansas / Tornado Warnings in 2018
Tornado Warning 30, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Jun 22, 2018, 2:13 PM CDT for Bradley County, Calhoun County, Arkansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2018, 2:13 PM CDT (19:13 UTC)
- Expired
- Jun 22, 2018, 2:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Bradley County, AR, Calhoun County, AR
The radar
The Little Rock radar (KLZK), 175 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 7.2 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2162 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 620 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.0
The text
As transmitted.
130
WFUS54 KLZK 221913
TORLZK
ARC011-013-221945-
/O.NEW.KLZK.TO.W.0030.180622T1913Z-180622T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
213 PM CDT FRI JUN 22 2018
The National Weather Service in Little Rock has issued a
* Tornado Warning for...
Southern Bradley County in southeastern Arkansas...
Southeastern Calhoun County in southwestern Arkansas...
* Until 245 PM CDT.
* At 212 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Moro Bay, or 14 miles southeast of Hampton, moving
southeast at 45 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Ingalls... Hilo...
Moro Bay... Vick...
Marsden... Jersey...
Blanchton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3321 9218 3321 9223 3322 9221 3324 9224
3326 9223 3326 9229 3328 9230 3327 9230
3337 9242 3341 9240 3345 9231 3333 9198
3330 9198 3328 9204 3326 9205 3324 9209
3321 9208 3321 9213 3317 9214 3316 9217
TIME...MOT...LOC 1912Z 300DEG 39KT 3336 9234
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
Cooper3 follow-up statements
608
WWUS54 KLZK 221925
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
225 PM CDT FRI JUN 22 2018
ARC013-221935-
/O.CAN.KLZK.TO.W.0030.000000T0000Z-180622T1945Z/
Calhoun AR-
225 PM CDT FRI JUN 22 2018
...THE TORNADO WARNING FOR SOUTHEASTERN CALHOUN COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3321 9218 3321 9223 3322 9221 3324 9224
3326 9223 3326 9226 3332 9234 3340 9228
3333 9198 3330 9198 3328 9204 3326 9205
3324 9209 3321 9208 3321 9213 3317 9214
3316 9217
TIME...MOT...LOC 1925Z 302DEG 25KT 3332 9227
$$
ARC011-221945-
/O.CON.KLZK.TO.W.0030.000000T0000Z-180622T1945Z/
Bradley AR-
225 PM CDT FRI JUN 22 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR SOUTHERN
BRADLEY COUNTY...
At 225 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Hilo, or 18 miles southeast of Hampton, moving
southeast at 30 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hilo... Marsden...
Vick... Blanchton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3321 9218 3321 9223 3322 9221 3324 9224
3326 9223 3326 9226 3332 9234 3340 9228
3333 9198 3330 9198 3328 9204 3326 9205
3324 9209 3321 9208 3321 9213 3317 9214
3316 9217
TIME...MOT...LOC 1925Z 302DEG 25KT 3332 9227
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
65613
WWUS54 KLZK 221934
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
234 PM CDT FRI JUN 22 2018
ARC011-221945-
/O.CON.KLZK.TO.W.0030.000000T0000Z-180622T1945Z/
Bradley AR-
234 PM CDT FRI JUN 22 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
SOUTHEASTERN BRADLEY COUNTY...
At 234 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Hilo, or 15 miles northwest of West Crossett, moving
southeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Marsden... Blanchton...
Vick...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3331 9227 3338 9221 3337 9213 3333 9198
3330 9198 3328 9204 3326 9205 3324 9209
3321 9208 3321 9213 3317 9214 3316 9217
3321 9218 3321 9223 3322 9221 3324 9224
3326 9223 3326 9225
TIME...MOT...LOC 1934Z 295DEG 32KT 3330 9221
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Cooper634
WWUS54 KLZK 221944
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
244 PM CDT FRI JUN 22 2018
ARC011-221953-
/O.EXP.KLZK.TO.W.0030.000000T0000Z-180622T1945Z/
Bradley AR-
244 PM CDT FRI JUN 22 2018
...THE TORNADO WARNING FOR SOUTHEASTERN BRADLEY COUNTY WILL EXPIRE AT
245 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3331 9227 3338 9221 3337 9213 3333 9198
3330 9198 3328 9204 3326 9205 3324 9209
3321 9208 3321 9213 3317 9214 3316 9217
3321 9218 3321 9223 3322 9221 3324 9224
3326 9223 3326 9225
TIME...MOT...LOC 1943Z 300DEG 39KT 3325 9211
$$
CooperWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Jun 22, 12:38 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jun 22, 12:38 PM CDT, 1 hour 35 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 1238 PM CDT Fri Jun 22 2018 .AVIATION... Showers and a few thunderstorms are continuing to impact southern Arkansas and will keep spotty showers and thunderstorms in the forecast at KADF and KLLQ through the afternoon. Currently storms are weakening but models do hint at redevelopment later this afternoon. Tonight a storm system will move into the state from the west. Models are continuing to struggle with this system and latest trends have the system pushing a bit further south and weakening as it enters the state. Due to uncertainty with this system have continued the Prob 30 group for this system as confidence remains low. && .PREV DISCUSSION...(ISSUED 640 AM CDT Fri Jun 22 2018) AVIATION... Overall VFR flight conditions will be seen over the next 24 hours. Early Friday morning, very spotty MVFR and IFR clouds may develop over parts of southern AR, especially near KLLQ. Also, a cold front will continue to slowly sag southeast through AR, with mainly a wind shift and much drier air behind this front. Isolated to scattered showers and thunderstorms will be seen also over southern AR near the front. Winds behind the front will be west to northwest at less than 10 mph, while ahead of the front southwest to west at less than 10 mph. (59) Prev Discussion.../ Issued 347 AM CDT Fri Jun 22 2018? DISCUSSION... Main concerns in this forecast cycle are chances of convection each day, and any threat of strong to severe storms, as well as localized flash flooding due to very moist atmosphere. Temperatures will start around normal values, then as rain chances lower next week, temperatures again will be above normal values. Early Friday morning, a cold front was sagging southeast over AR, and generally from near DEQ to just south of LIT and to the northeast to the MS river in TN. A drier airmass was behind the front with a west to northwest wind. Temperatures were in the upper 60s to lower 70s, while dew points in the lower 60s to mid 50s. South of the front, temperatures were in the mid and upper 70s, dew points in the lower 70s and winds light from the south. An area of convection had formed at 315 AM CDT over southwest AR, and with movement to the southeast. Aloft, the upper low pressure system was over eastern MO to IL, and rotating some lift and very light rain over northeast AR. Mostly mid and high clouds were seen, with only patchy lower stratus clouds and fog in spots. SHORT TERM...Today Through Saturday Night All forecast models, especially the HRRR, has developed the scattered convection just south of the weak cold front as it sags southeast. Some lift is seen in guidance as it rotates around the upper low pressure system. NAM and HRRR have a good forecast trend of the convection as it develops over southwest AR, moving ESE and becoming more widespread south of the boundary. The rest of AR this morning will see a low chance of any rain. The drier airmass will slowly filter into the state, while the energy rotating around the upper low pressure system gradually moves east. Most of today's convection will be confined to southern AR. Enough of instability will be seen and an isolated strong to severe storm may develop. Wind and hail are the primary threats. Friday night to Saturday, models are consistent in stalling the frontal boundary over or near central AR, and along with the upper zonal to west flow, show a significant short wave and developing MCS, to move across AR late Friday night to Saturday morning. The exact location of the highest convection will be determined by where the front will set up over AR. Chance to likely POPs are in the forecast. Also some of the storms may reach severe levels with winds and hail, with heavy rain, the main threats. Later Saturday evening to Saturday night, forecast models lift the boundary north as a warm front, and as additional short wave energy moves into the region, additional convection may be seen over AR. Otherwise, temperatures will be around to a bit below normal values. LONG TERM...Sunday Through Thursday Sunday...Precipitation chances will be dependent upon a number of factors, most of which are mesoscale in nature and therefore difficult to resolve 48 hours out. As discussed above, a mesoscale convective system (MCS) is expected to move southeast along a northward moving frontal boundary Saturday morning. This MCS will likely produce a strong enough cold pool to reinforce the frontal boundary making it quasi-stationary by Saturday night. The final position of this front Saturday night into Sunday morning will represent the best chances for showers and thunderstorms Sunday morning. Right now the consensus of model guidance is that this front/strong remnant outflow boundary will be in place over northern Arkansas Sunday morning. As a result, have the highest POPs at 30 to 40 percent across the northern part of the state. The coverage of storms along this boundary will likely play a role in rain shower and thunderstorm chances Sunday afternoon as well. The higher the coverage Sunday morning...the more likely cool air will reinforce the front leading to higher rain chances Sunday afternoon. The problem for those wanting more rain is that the synoptic scale flow supports frontolysis, so in the absence of mesoscale to storm scale reinforcement, the front will likely weaken or dissipate Sunday afternoon resulting in dry conditions. By Sunday night the model consensus is for shortwave ridging aloft...so any lingering showers or thunderstorms are expected to dissipate quickly after the peak heating hours on Sunday. Monday and Tuesday...The consensus of model guidance is that a strong northerly shortwave trough will move east over the northern plains Monday night and Tuesday. To the south...upper level ridging will remain in control of the weather pattern for the region and large scale forcing for subsidence should keep us dry to start out the week. Subsidence during the time of year when heating/days are the longest means that we will heat up quickly to start off the work week. Highs are likely to climb into the mid to upper 90s by Tuesday afternoon. Wednesday through Friday...While model consensus is good through Tuesday...the GFS and ECMWF diverge on the large scale pattern from Wednesday through the end of the week. The GFS brings Tuesday's northern stream trough far enough south to break down the upper level ridge slightly and even breaks off a small piece of energy/cooler air aloft and allows this to meander over Arkansas and the nearby region through the end of the week. In this solution we will still be seasonably warm...but each afternoon will feature diurnally driven isolated to scattered showers and thunderstorms. Wind shear is incredibly weak...so no organized convection is expected if the GFS solution pans out. The ECMWF solution keeps the northern stream shortwave trough a bit farther north on Tuesday. This doesn't make much of a difference in the short term...but from Wednesday through Friday the consequence of this is that upper level ridging builds over the region and is only reinforced by heating each day. By next Friday the ECMWF advertises a 594 dm high over Arkansas while the GFS keeps geopotential heights at 588 dm. These higher geopotential heights at the 500 mb level a representative of the build up of heat in the troposphere and would likely result in high temperatures climbing into the upper 90s each day and may open the door for our first 100 degree day of the summer. Rain chances would be less likely, but still not zero as the hotter temperatures would still allow for airmass thunderstorms during the peak heating hours of the day, the subsidence would simply limit the coverage to isolated as opposed to scattered. At this time went ahead and favored the GFS solution for the latter half of next week. Kept high temperatures in the mid 90s each day and limited POPs to 20 percent to account for the ECMWFs influence of stronger ridging. If the ECMWF verifies will likely have to raise temperatures in later forecasts and perhaps remove rain chances from the forecast if subsidence is strong enough to overcome the low level heat and humidity build up. Cavanaugh && .LZK Watches/Warnings/Advisories...NONE. && Aviation...65
Hazardous weather outlook, Jun 22, 5:03 AM CDT, 9 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 503 AM CDT Fri Jun 22 2018 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-231015- Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway- Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant- Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita- Calhoun-Bradley-Drew- 503 AM CDT Fri Jun 22 2018 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Isolated to scattered thunderstorms will be possible today, especially over southern Arkansas. An isolated strong to severe storm will be possible, with damaging winds and large hail the primary threats. Tonight, another risk of an isolated strong to severe storm will be possible, moving into Arkansas from the west and moving southeast across the state. Damaging winds and large hail will again be the primary threats. Also, potential heavy rain may lead to localized flooding. .DAYS TWO THROUGH SEVEN...Saturday Through Thursday Isolated to scattered showers and thunderstorms are forecast across northern Arkansas on Sunday, however the chances of severe weather appears to be low at this time and cloud to ground lightning and gusty winds are the primary threats. Isolated thunderstorms are possible during the peak heating hours of the day Wednesday through Friday. Once again, the threat of severe weather appears to be very low at this time, and lightning and strong wind gusts will represent the primary hazards. Also, as the chance of rain lowers next week, temperatures will warm back into the 90s. Heat index values will have to be monitored as they reach the mid to upper 90s to near 100 degrees in spots. .Spotter Information Statement... Spotter activation may be needed today and later tonight to Saturday, due to the threat of isolated strong to severe storms. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 59/Cavanaugh
In the hours before
Special weather statement, Jun 22, 8:28 AM CDT, 5 hours 45 minutes before
Special Weather Statement
National Weather Service Little Rock AR
828 AM CDT FRI JUN 22 2018
ARZ068-069-221415-
Bradley AR-Drew AR-
828 AM CDT FRI JUN 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRADLEY AND
NORTHWESTERN DREW COUNTIES UNTIL 915 AM CDT...
At 827 AM CDT, Doppler radar was tracking strong thunderstorms
between Weeks and Wilmar, or 7 miles northwest of Warren, moving
east at 40 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible
with this storm.
Locations impacted include...
Monticello... Warren...
Wilmar... Green Hill...
Weeks... New Hope in Drew County...
Carmel...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3357 9215 3362 9223 3369 9221 3371 9210
3370 9198 3372 9197 3370 9167 3356 9172
3349 9195
TIME...MOT...LOC 1327Z 287DEG 33KT 3369 9217
CooperLocal storm report, Jun 22, 8:52 AM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
852 AM CDT FRI JUN 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM TSTM WND DMG 2 WNW VICK 33.34N 92.14W
06/22/2018 BRADLEY AR LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS TREES DOWN
&&
EVENT NUMBER LZK1800137
CROSSSpecial weather statement, Jun 22, 9:51 AM CDT, 4 hours 22 minutes before
Special Weather Statement
National Weather Service Little Rock AR
951 AM CDT FRI JUN 22 2018
ARZ067-068-221515-
Bradley AR-Calhoun AR-
951 AM CDT FRI JUN 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BRADLEY AND SOUTHEASTERN
CALHOUN COUNTIES UNTIL 1015 AM CDT...
At 951 AM CDT, Doppler radar was tracking a strong thunderstorm near
Hilo, or 12 miles southeast of Hampton, moving southeast at 40 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Hermitage... Ingalls...
Hilo... Moro Bay State Park...
Moro Bay... Vick...
Gravelridge... Marsden...
Johnsonville... Jersey...
Blanchton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3317 9217 3321 9218 3321 9223 3326 9223
3326 9229 3328 9230 3326 9232 3330 9235
3328 9238 3334 9247 3342 9246 3350 9238
3341 9199 3338 9196 3335 9199 3330 9198
3324 9209 3321 9208 3321 9213 3316 9214
TIME...MOT...LOC 1451Z 293DEG 41KT 3339 9235
CooperLocal storm report, Jun 22, 11:02 AM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1102 AM CDT FRI JUN 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD HERMITAGE 33.45N 92.17W
06/22/2018 BRADLEY AR 911 CALL CENTER
FLASH FLOODING REPORTED ALONG HIGHWAY 160 AS WELL AS
BRADLEY 33 NEAR THE TOWN OF HERMITAGE. ROADS IMPASSABLE
DUE TO HIGH WATER.
&&
EVENT NUMBER LZK1800138
COOPERSpecial weather statement, Jun 22, 12:59 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1259 PM CDT FRI JUN 22 2018
ARZ066-067-221830-
Calhoun AR-Ouachita AR-
1259 PM CDT FRI JUN 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CALHOUN AND CENTRAL
OUACHITA COUNTIES UNTIL 130 PM CDT...
At 1259 PM CDT, Doppler radar was tracking a strong thunderstorm over
Camden, moving east at 40 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Camden... Hampton...
Cullendale... Highland Industrial Park...
East Camden... Delhi...
Warner... Harmony Grove...
Woodberry... Fairview in Ouachita County...
Locust Bayou...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3355 9291 3361 9291 3366 9285 3362 9243
3346 9249 3341 9263
TIME...MOT...LOC 1759Z 291DEG 33KT 3356 9281
CooperSpecial weather statement, Jun 22, 1:31 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Little Rock AR
131 PM CDT FRI JUN 22 2018
ARZ065-069-221915-
Drew AR-Desha AR-
131 PM CDT FRI JUN 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL DESHA AND
SOUTHEASTERN DREW COUNTIES UNTIL 215 PM CDT...
At 131 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dermott, moving east at 35 mph.
Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Dermott... Jerome...
Baxter... Masonville...
Collins... Halley...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3339 9154 3347 9166 3361 9151 3358 9119
3356 9125 3352 9125 3352 9132 3353 9133
3353 9135 3356 9135 3356 9145 3339 9146
TIME...MOT...LOC 1831Z 291DEG 30KT 3350 9152
65The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 4:50 AM CDT | Special Weather Statement | LZK | Dallas | 40 min |
| Jun 22, 5:35 AM CDT | Special Weather Statement | LZK | Calhoun | 40 min |
| Jun 22, 5:42 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 48 min |
| Jun 22, 6:36 AM CDT | Special Weather Statement | LZK | Bradley | 39 min |
| Jun 22, 7:16 AM CDT | Special Weather Statement | LZK | Bradley | 29 min |
| Jun 22, 7:51 AM CDT | Special Weather Statement | LZK | Calhoun | 39 min |
| Jun 22, 8:24 AM CDT | Special Weather Statement | LZK | Calhoun | 51 min |
| Jun 22, 8:28 AM CDT | Special Weather Statement | LZK | Drew | 47 min |
| Jun 22, 8:38 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Ouachita | 52 min |
| Jun 22, 8:39 AM CDT | Flash Flood Warning | LZK | Bradley, Calhoun, Ouachita | 3 hr |
| Jun 22, 9:51 AM CDT | Special Weather Statement | LZK | Bradley | 24 min |
| Jun 22, 10:48 AM CDT | Flash Flood Warning | LZK | Bradley, Calhoun, Drew | 3 hr |
| Jun 22, 11:43 AM CDT | Areal Flood Warning | LZK | Bradley, Calhoun, Ouachita | 2 hr |
| Jun 22, 12:59 PM CDT | Special Weather Statement | LZK | Calhoun, Ouachita | 31 min |
| Jun 22, 1:14 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 31 min |
| Jun 22, 1:26 PM CDT | Severe Thunderstorm Warning | LZK | Drew | 49 min |
| Jun 22, 1:29 PM CDT | Tornado Warning | LZK | Drew | 16 min |
| Jun 22, 1:31 PM CDT | Special Weather Statement | LZK | Chicot | 44 min |
| Jun 22, 1:43 PM CDT | Areal Flood Warning | LZK | Bradley, Drew | 43 min |
| Jun 22, 1:45 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun | 30 min |
| Jun 22, 2:06 PM CDT | Severe Thunderstorm Warning | LZK | Desha, Drew | 24 min |
| Jun 22, 2:21 PM CDT | Flash Flood Warning | LZK | Bradley, Calhoun | 3 hr |
| Jun 22, 2:24 PM CDT | Flash Flood Warning | LZK | Bradley, Drew | 3 hr |
Nearby
Tornado Warnings in Arkansas, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.